Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Going off Effexor; mechanism of w.d effects?

Posted by Kev on December 13, 1999, at 9:19:42

In reply to Re: Going off Effexor (cf. esp. Jamie), posted by S. Suggs on December 12, 1999, at 19:47:36

> Kev: See my post on 12/2/99, it deals with a technique I've used as well as others. Best wishes and Blessings,
> S. Suggs

**That's probably a good idea. I was pretty confident my approach was going to work- at the time I posted that message. By about 5:00 PM that evening, I started to get to get hit by really brutal head surges, which are even worse this morning (on my walk to the university, it was like I was repeatedly being slammed in the head by a huge biker or something; the surges literally blot out the sound of traffic at the intersection when they happen).
Just out of curiosity, does anyone out there know exactly what is the mechanism which mediates these withdrawal symptoms? Does it have something to do with blood pressure?





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Kev thread:15708